# SDR IXXA20170814315

- Difficulty date: August 14, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 144N3250Y4
- Condition: Corroded
- Location: Bs 980-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO WINDOW FRAME L13 HAS CORROSION ON LOWER SURFACE AREA.  THE WINDOW FRAME WAS REMOVED AND REPLACED IAW SRM 65-20-20, FIGURE 201, AND 51-40-02, PARAGRAPH 7.
